| Model Number |
DIB00 |
| Medical Device Problem Codes |
Operating System Becomes Nonfunctional (2996); Ejection Problem (4009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the simplicity delivery system had an issue where the trailing haptic was sticky and got stuck to the plunger, forcing the doctor to use a second instrument.The lens was successfully inserted into the eye.This report concerns a sticky plunger, which was noticed during device issue handling/setup/prep.There was no patient injury.No additional information is available.
Additional Manufacturer Narrative
Section a2,a3, a4 and a5: unknown/ not provided.Section d6a: if implanted, give date: not applicable, as lens was remained implanted.Section d6b: if explanted, give date: not applicable, as lens was remained implanted.Section h3: other 81: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes section d-9: device date returned to manufacturer: aug 05, 2025 section h-3: device evaluated by manufacturer: yes device evaluation: visual inspection revealed the handpiece was received with the plunger rod partially advanced.Viscoelastic residue was observed throughout the cartridge; the cartridge tip was bent.Stress marks were observed on the cartridge tip but were in specification for a used device.No issues were identified with the lens module, device assembly, plunger rod, and plunger rod advancement.No lens was received for evaluation.The complaint issue were not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.